# SDR USAA960043

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Inner Chord
- Condition: Cracked
- Location: Bs 616
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK STATION 616 LEFT FRAME INBOARD INNER CHORD ANGLE FIRST FASTENER ABOVE CENTER WING.  INSTALLED FILLER AND ANGLE.  REPAIRED PER EA 40570.  (M)
